Age groups: 5-7yrs 8-11yrs 12-14yrs Monday 18th to Friday 22nd February 2019 Camp times: 10:00am — ...[...]
Improve your game, develop fitness, make new friends, and receive expert coaching. These popular two hour sessions are held over the weekend from Friday evening to Sunday and are open to all. Trainees are put in groups according to age and experience – 4 -7yrs, 8 -11yrs, 12 -14yrs, 14-16yrs
Sessions include warm up, fielding, batting and bowling in nets and match situations. Every weekend there is a progressive session plan for the trainees to make sure there is development to their cricket. All trainees are given individual attention and feedback by our coaches who are all E.C.B. (English Cricket Board) qualified. All coaches are D.B.S. checked.
• New trainees, first session free!
• Equipment and kit provided if required
• Individual attention and feedback given from our qualified coaches
• Group sessions also available for advanced/16yrs + groups – just ask
Group Session Timetable
|6pm-8pm||All abilities||8yrs and above|
|9am to 10am||1hr Beginners||4-7yrs|
|9am to 11am||All abilities|
|11am to 12pm||1hr Beginners||4-7yrs|
|11am to 1pm||All abilities|
|3pm to 4pm||1hr Beginners||4-7yrs|
|3pm to 5pm||All abilities|